# SDR 05FDEA00265

- Difficulty date: February 8, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ROUTINE CARD 7-5330-2342 P1 FOUND GOUGE IN FUSELAGE SKIN CROWN AREA BS 1061 BETWEEN STR 1R & 2R, 35 INCHES FWD OF S-DUCT HOUSING L/E.  *S/D*  GOUGE FOUND TO BE OUT OF LIMITS, REPAIRED AREA PER SRM 53-30-3.
